# SDR SWAA2024052378579

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-284
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL AT STA 277 TO 284 AND RBL 1.5 IS CRACKED. DOT 82-002.<[01] REMOVED AND REPLACED INTERCOSTAL AT STA 277 TO 284 AND RBL 1.5 PER REF SEM 51-40-02-0G-0 AND DWG :141A5400 SHEET 85;[02] VERIFIED STEP 1.
